| Model Number |
E 411 |
| Medical Device Problem Codes |
Low Test Results (2458); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2026
Type of Reportable Event
Malfunction
Event or Problem Description
There was an allegation of questionable vitamin b12 results for 1 patient sample on a cobas e 411 analyzer (rack system).The initial result was >37 pmol/l.The repeat result was 457.9 pmol/l.
Additional Manufacturer Narrative
The reagent lot number and expiration date were not provided.The customer stated that their qc was failing.The field service engineer (fse) checked and replaced pinch tubing, identified liquid level detection issues and replaced the mechanism, and performed qc successfully.The service maintenance actions performed by the fse resolved the issue.